# SDR USAA011208

- Difficulty date: September 5, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 30,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE FRAME DENTED APPROXIMATELY .25 INCH BY .125 INCH, BS 580, 10 INCHES ABOVE TRANSITION ANGLE LEFT SIDE.  CUT OUT DAMAGE, FABRICATE FILLER AND DOUBLER PER EA 85312.  (M)
